# SDR SWIA201126281

- Difficulty date: May 18, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 26,940 hours, 37,744 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS DISAGREEMENT THEN TURNED TO ASYMMETRY.  (FLT 7004)  CLEANED FLAP TRACKS AND ROLLERS.  CLEANED AND RE-RACKED ACTUATOR CONNECTOR.  CYCLED FLAPS NUMEROUS TIMES, OPS CHECK GOOD.
